# SDR C2XA09TY109

- Difficulty date: June 12, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 23,334 hours, 22,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS FOR IAH - THERE WAS INTERMITTENT OPERATION OF THE EMERGENCY LIGHTS IN ASSOCIATION WITH THE ECIAS SHOWING NOT ARMED.  MAINTENANCE REMOVED AND REPLACED THE LIGHT CONTROL MODULE IAW EMB 145 AMM 33-21-01, OPS CHECK GOOD AND WAS RELEASED.
